Hail, Rogers
- When
- July 15, 6:25 AM CST
- Where
- Rogers County, 8 mi N of Bushyhead
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 36.586, -95.500
An isolated severe thunderstorm occurred during the morning hours.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TSA wrote it up.
An isolated severe thunderstorm occurred during the morning hours.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jul 15, 2:55 AM CST, 3 hours 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 355 AM CDT SUN JUL 15 2007 .DISCUSSION... THE EVOLVING WEATHER PATTERN IS FINALLY BEGINNING TO LOOK LIKE IT SHOULD AROUND HERE IN SUMMER. AN UPPER RIDGE IS EXPECTED TO EXPAND ACROSS THE AREA WITH TIME WHICH WILL KEEP PRECIPITATION CHANCES RELATIVELY LOW. THERE IS STILL A HINT OF A WEAKNESS ALOFT TO OUR SOUTH WHICH MAY STILL RESULT IN DIURNAL CONVECTION EACH AFTERNOON OVER THE FAVORED TERRAIN OF NORTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. IN THE SHORT TERM...A WEAK FRONTAL BOUNDARY TO OUR NORTH WILL SAG SOUTH TO NEAR THE OKLAHOMA/KANSAS BORDER LATER TODAY BEFORE WASHING OUT. THUNDERSTORMS WHICH FORMED ALONG THE BOUNDARY SATURDAY AFTERNOON ARE FINALLY SHOWING SIGNS OF DISSIPATING JUST TO OUR NORTH EARLY THIS MORNING. THE AIRMASS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WILL BECOME EXTREMELY UNSTABLE THIS AFTERNOON JUST SOUTH OF THIS BOUNDARY AND SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TO DEVELOP. WEAK WIND FIELDS WILL KEEP STORMS RATHER DISORGANIZED SO SEVERE WEATHER WILL BE LIMITED TO BRIEF DAMAGING WINDS AND HAIL FROM PULSE TYPE STORMS. GUIDANCE POPS LOOK MUCH TOO LOW THIS AFTERNOON IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THE STORMS MAY CONTINUE WELL INTO THE EVENING SO KEPT POPS GOING AND EXPANDED THEM SOUTH THIS EVENING SINCE STORM MOVEMENT WILL BE TOWARDS THE SOUTH. BY LATE IN THE WEEK INTO NEXT WEEKEND...THE MODELS DISAGREE ON WHETHER A BACKDOOR COLD FRONT WILL MAKE IT THIS FAR SOUTH. WENT AHEAD AND EXPANDED SLIGHT CHANCE POPS BACK OVER THE ENTIRE AREA FOR FRIDAY AND SATURDAY AFTERNOON TO COVER THIS POSSIBILITY. TEMPERATURES WILL REMAIN NEAR PERSISTENCE MOST OF THE WEEK WITH LITTLE DAY TO DAY CHANGE EXPECTED. DID NOT STRAY FAR FROM GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS. && .PRELIMINARY POINT TEMPS/POPS... TUL 94 72 95 72 / 20 20 10 10 FSM 94 70 95 72 / 20 20 20 10 MLC 93 68 94 70 / 10 20 10 10 BVO 94 67 95 68 / 30 20 10 10 FYV 90 65 91 66 / 30 20 20 10 BYV 90 67 91 68 / 30 20 20 10 MKO 93 70 94 70 / 20 20 10 10 MIO 92 69 93 70 / 30 20 10 10 F10 93 69 94 70 / 20 20 10 10 HHW 92 69 93 70 / 10 20 20 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...17 LONG TERM....05 PLATE
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
712 AM CDT SUN JUL 15 2007
ARZ001-002-010-011-019-020-029-OKZ049-053>076-161000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
712 AM CDT SUN JUL 15 2007
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...MAINLY NORTH OF A TULSA TO FAYETTEVILLE LINE.
ONSET...ONGOING.
DANGEROUS HEAT.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANAS.
ONSET...THIS AFTERNOON.
DISCUSSION...
EARLY THIS MORNING A WEAK COLD FRONT WAS LOCATED JUST SOUTHEAST
OF A KANSAS CITY TO EMPORIA TO WITCHITA LINE. THIS BOUNDARY WILL
LIKELY REMAIN NORTH OF NORTHEAST OKLAHOMA...BUT WILL BE CLOSE ENOUGH
THAT STORMS THAT FORM ALONG IT WILL AFFECT OUR AREA. A FEW SUCH
STORMS WERE OCCURRING THIS MORNING. THIS MORNINGS STORMS HAVE
BEEN SEVERE AT TIMES. THEY ARE EXPECTED TO WEAKEN WITH TIME.
HOWEVER..STRONG HEATING WITH TEMPERATURES REACHING THE MID 90S WILL
MAKE THE INSTABILITY ACROSS THE AREA QUITE STRONG AGAIN THIS
AFTERNOON. ADDITIONAL STORMS WILL LIKELY DEVELOP. WEAK WIND FIELDS
ALOFT WILL MINIMALIZE STORM ORGANIZATION...BUT STRONG SHORT DURATION
STORMS ARE LIKELY WITH HAIL AND DOWNBURST WINDS POSSIBLE.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
DUE TO THE BRIEF NATURE OF THE EXPECTED SEVERE WEATHER...SPOTTER
ACTIVATION NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
EXTENDED DISCUSSION...
HIGH PRESSURE IN THE UPPER ATMOSPHERE WILL DOMINATE THE WEATHER
DURING MUCH OF THE PERIOD WITH ONLY TERRAIN DRIVEN THUNDERSTORMS
EXPECTED DURING THE HEAT OF THE DAY. THESE STORMS WILL PRIMARILY
BE OVER SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THERE IS A
SLIGHT CHANCE OF THUNDERSTORMS OVER THE WHOLE AREA FRIDAY AND
SATURDAY AS A WEAK FRONT MAY TRY TO MOVE INTO THE AREA.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
644 AM CDT SUN JUL 15 2007
OKZ056-057-061-151230-
CRAIG OK-NOWATA OK-ROGERS OK-
644 AM CDT SUN JUL 15 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHEASTERN ROGERS...WESTERN CRAIG AND SOUTHEASTERN NOWATA
AT 644 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTHEAST OF CENTRAILIA...MOVING SOUTH AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...NEW ALLUWE...CHELSEA...BIG
CABIN...WHITE OAK...CENTRALIA AND CENTRAILIA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3683 9520 3686 9537 3653 9563 3653 9522The Tulsa radar (KINX), 46 km away, was scanning. The volume nearest the first event began at 12:25 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2007Every state in 2007This day in weather historyWarnings in Oklahoma, July 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 51098.